# SDR UIEA2015081100407

- Difficulty date: August 10, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,909 hours, 16,466 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT EQ EXHAUST FAN 1 EICAS MSG.  DEFERRED UNDER MEL 21-58-05 CAT C.  DROP DEAD DATE 20-AUG-2015.  PLACARD INSTALLED.
